Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 21, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Apr 17, 2015, 11:19 PM CDT for Austin County, Fort Bend County, Wharton County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2015, 11:19 PM CDT (04:19 UTC)
- Expired
- Apr 18, 2015, 12:15 AM CDT
- In force
- 56 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Austin County, TX, Fort Bend County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 101 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1803 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
950
WGUS54 KHGX 180419
FFWHGX
TXC015-157-481-180515-
/O.NEW.KHGX.FF.W.0021.150418T0419Z-150418T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1119 PM CDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN WHARTON COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN AUSTIN COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN FORT BEND COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 1215 AM CDT
* AT 1118 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 6 INCHES OF RAIN HAVE
FALLEN. A NEW STORM PRODUCING 1 TO 2 INCHES OF RAINFALL AN HOUR
WILL MOVE OVER THE AREA. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WESTERN ROSENBERG...EAST BERNARD...WALLIS...FULSHEAR...PLEAK...
SIMONTON...BEASLEY...KENDLETON...ORCHARD...EGYPT AND HUNGERFORD.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 2933 9623 2940 9634 2952 9627 2977 9587
2946 9581
$$
39What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 9:38 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 17, 9:38 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
938 PM CDT FRI APR 17 2015
.UPDATE...
JUST A QUICK UPDATE TO CLEAN UP IN WAKE OF BOWING MCS FINALLY
CLEARING THE AREA. SITUATION REMAINS ACTIVE WITH MOIST SW FLOW AND
MAIN UPPER LOW REMAINING OFF TO THE WEST. THIS WILL KEEP SCATTERED
TSTMS IN THE FORECAST OVERNIGHT AND THROUGH TOMORROW AT LEAST.
FLASH FLOODING NOW GREATEST CONCERN WITH MANY AREAS INUNDATEDLATE
THIS EVENING...AND BAYOUS AND CREEKS RISING. ANY FURTHER RAINFALL
WILL CERTAINLY AGGRAVATE THE SITUATION. SURFACE OUTFLOW/EFFECTIVE
FRONT HAS PUSHED OFF THE COAST...HOWEVER ELEVATED STORMS WITH RAIN
AND HAIL REMAIN A CONCERN. SVR TSTM WATCH THEREFORE WILL REMAIN IN
EFFECT ALONG COAST AND ONE ROW OF COUNTIES INLAND THROUGH 07Z.
TORNADO WATCH FOR JACKSON AND MATAGORDA ALSO REMAINS POSTED
THROUGH 07Z AS THIS AREA WILL REMAIN CLOSER TO THE SURFACE BASED
INSTABILITY LINGERING NEAR THE CENTRAL TX COAST. FLASH FLOOD WATCH
WILL ALSO REMAIN IN PLACE AREA WIDE THROUGH AT LEAST TOMORROW.
EVANS
&&
.PREV DISCUSSION... /ISSUED 634 PM CDT FRI APR 17 2015/
AVIATION...
SHRA/TSRA DEVELOPING ACROSS SE TX EARLY THIS EVENING. EXPECTING ALL
TAF SITE TO SEE TSRA WITHIN THE NEXT FIVE HOURS (23Z-04Z) AS THE STORM
COMPLEX MOVES EASTWARD THROUGH THE AREA. MVFR CEILINGS ARE LIKELY WITH
THE ACTIVITY...AND IFR CEILINGS/VISIBILITIES ARE POSSIBLE WITH THE
STRONGER TSRA. IT IS POSSIBLE THIS COULD EXTEND PAST 04Z...ESPECIALLY
FROM IAH SOUTHWARD TO GLS. SOME STABILIZATION COULD OCCUR DURING THE
OVERNIGHT HOURS AND TOWARD MORNING...AND WITH DAYTIME HEATING TOMORROW
WOULD EXPECT TO SEE MORE PERIODS OF SHRA/TSRA. 42
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 66 78 63 83 59 / 80 60 20 20 10
HOUSTON (IAH) 68 79 65 84 63 / 90 60 20 20 20
GALVESTON (GLS) 71 78 70 78 68 / 80 60 30 20 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 8 AM CDT SATURDAY FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
GM...NONE.
&&Hazardous weather outlook, Apr 17, 9:48 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 948 PM CDT FRI APR 17 2015 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-190300- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 948 PM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH IN EFFECT THROUGH 2 AM CDT TONIGHT FOR COASTAL COUNTIES AND ONE ROW INLAND. A FLOOD WATCH IS IN EFFECT AREA WIDE THROUGH SATURDAY MORNING. ONGOING FLOODING THIS EVENING WILL BE AGGRAVATED BY SCATTERED THUNDERSTORMS EXPECTED TO CONTINUE OVERNIGHT. ONE TO TWO INCH RAINS COULD OCCUR WITH HEAVIER CORES...ALONG WITH HAIL UP TO AN INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE AGAIN SATURDAY AS YET ANOTHER DISTURBANCE MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS NEED TO BE READY TO REPORT ANY SEVERE WEATHER DURING THE OVERNIGHT HOURS.
In the hours before
Local storm report, Apr 17, 9:44 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
944 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG JAMAICA BEACH 29.19N 94.98W
04/17/2015 GALVESTON TX LAW ENFORCEMENT
ESTIMATED 80 MPH TSTM WIND GUSTS IN JAMAICA
BEACH...ROOF BLOWN OFF OF A HOME.
&&
EVENT NUMBER HGX1500077
DCHLocal storm report, Apr 17, 10:02 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1002 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL ANGLETON 29.17N 95.43W
04/17/2015 E2.50 INCH BRAZORIA TX AMATEUR RADIO
EGG TO TENNIS BALL SIZED HAIL IN ANGLETON.
&&
EVENT NUMBER HGX1500078
DCHLocal storm report, Apr 17, 10:03 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1003 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND DMG 13 NNW EDNA 29.13N 96.76W
04/17/2015 JACKSON TX LAW ENFORCEMENT
TREES DOWN ON ROUTE 283 NEAR MORALES...ESTIMATED 50-60
MPH WIND GUST.
0705 PM TORNADO 10 W BAY CITY 28.98N 96.13W
04/17/2015 MATAGORDA TX LAW ENFORCEMENT
POSSIBLE BRIEF TORNADO TOUCHDOWN IN CLEMVILLE...10
MILES WEST OF BAY CITY.
0740 PM HAIL ANGLETON 29.17N 95.43W
04/17/2015 E2.50 INCH BRAZORIA TX AMATEUR RADIO
EGG TO TENNIS BALL SIZED HAIL IN ANGLETON.
0744 PM FLASH FLOOD HOUSTON 29.77N 95.39W
04/17/2015 HARRIS TX AMATEUR RADIO
MINOR STREET FLOODING AT SOUTH GESSNER AND BELFORT.
0748 PM HAIL OYSTER CREEK 29.00N 95.33W
04/17/2015 E1.00 INCH BRAZORIA TX AMATEUR RADIO
QUARTER SIZED HAIL AT OYSTER CREEK AND LANDERS.
0750 PM HAIL ANGLETON 29.17N 95.43W
04/17/2015 E1.00 INCH BRAZORIA TX AMATEUR RADIO
MULTIPLE QUARTER SIZED HAIL REPORTS AROUND ANGLETON.
0750 PM TSTM WND DMG ANGLETON 29.17N 95.43W
04/17/2015 BRAZORIA TX LAW ENFORCEMENT
CIRCUS TENT COLLAPSE AT THE ANGLETON
FAIRGROUNDS...POLICE ON SCENE.
0757 PM HAIL DANBURY 29.23N 95.35W
04/17/2015 E2.00 INCH BRAZORIA TX AMATEUR RADIO
2 INCH HAIL IN DANBURY AT SH 288 ALONG WITH ESTIMATED
70 MPH WINDS.
0800 PM HAIL ANGLETON 29.17N 95.43W
04/17/2015 E1.00 INCH BRAZORIA TX AMATEUR RADIO
QUARTER SIZED HAIL AND 6 INCH TREE LIMBS DOWN DUE TO
STRONG TSTM WINDS IN ANGLETON.
0805 PM HAIL IOWA COLONY 29.44N 95.42W
04/17/2015 E1.00 INCH BRAZORIA TX AMATEUR RADIO
QUARTER SIZED HAIL 2 MILES SOUTH OF IOWA COLONY.
0810 PM TSTM WND DMG JAMAICA BEACH 29.19N 94.98W
04/17/2015 GALVESTON TX LAW ENFORCEMENT
ESTIMATED 80 MPH TSTM WIND GUSTS IN JAMAICA
BEACH...ROOF BLOWN OFF OF A HOME.
0823 PM FLASH FLOOD FRIENDSWOOD 29.51N 95.20W
04/17/2015 GALVESTON TX NWS EMPLOYEE
FRIENDSWOOD HIGH SCHOOL AREA HAS HIGH WATER RUNNING ON
THE STREETS.
0829 PM TSTM WND GST HOUSTON 29.77N 95.39W
04/17/2015 M61 MPH HARRIS TX PUBLIC
61 MPH 53 KNOT THUNDERSTORM WIND GUST AT HOUSTON HOBBY
AIRPORT.
0830 PM TSTM WND DMG NASSAU BAY 29.55N 95.09W
04/17/2015 HARRIS TX TRAINED SPOTTER
LARGE TREE DOWN ALONG WITH NUMEROUS TREE LIMBS DOWN IN
NASSAU BAY.
0840 PM TSTM WND GST FRIENDSWOOD 29.51N 95.20W
04/17/2015 E60 MPH GALVESTON TX NWS EMPLOYEE
ESTIMATED 60 MPH TSTM WIND GUST DURING 45-50 MPH
SUSTAINED WINDS.
0848 PM FLOOD PASADENA 29.66N 95.15W
04/17/2015 HARRIS TX PUBLIC
FLOOD WATERS IN HOME ON SCARSDALE ROAD IN PASADENA.
0850 PM FLASH FLOOD HOUSTON 29.77N 95.39W
04/17/2015 HARRIS TX AMATEUR RADIO
SOUTHBOUND FEEDER ROAD ALONG INTERSTATE 45 AT HOBBY
AIRPORT IS IMPASSABLE DUE TO HIGH FLOODING WATER.
0905 PM FLASH FLOOD 5 NNW WEBSTER 29.60N 95.15W
04/17/2015 HARRIS TX NWS EMPLOYEE
SOME IMPASSABLE STREETS IN THE CLEAR LAKE CITY
NEIGHBORHOOD.
0905 PM FLASH FLOOD HOUSTON 29.77N 95.39W
04/17/2015 HARRIS TX FIRE DEPT/RESCUE
HARRIS COUNTY FIRE DEPARTMENT CONDUCTING WATER RESCUES
OF DRIVERS TRYING TO GO THROUGH HIGH WATER.
0905 PM FLASH FLOOD PASADENA 29.66N 95.15W
04/17/2015 HARRIS TX FIRE DEPT/RESCUE
NUMEROUS ROADS FLOODED IN PASADENA...REPORT FROM
PASADENA FIRE DEPARTMENT.
0905 PM FLASH FLOOD HOUSTON 29.77N 95.39W
04/17/2015 HARRIS TX PUBLIC
SPUR 527 OF HWY 59 DOWNTOWN HOUSTON IS IMPASSABLE.
0908 PM FLASH FLOOD BELLAIRE 29.70N 95.46W
04/17/2015 HARRIS TX PUBLIC
DISABLED AUTOMOBILES IN BELLAIRE.
0909 PM HEAVY RAIN PASADENA 29.66N 95.15W
04/17/2015 M3.60 INCH HARRIS TX COUNTY OFFICIAL
3.60 INCHES OF RAINFALL IN A 30 MINUTE PERIOD IN
PASADENA...THIS EQUALS THE 500 YEAR RECORD RAINFALL
RATE. REPORTED BY HARRIS COUNTY FLOOD CONTROL DISTRICT.
0925 PM FLOOD LA PORTE 29.67N 95.04W
04/17/2015 HARRIS TX PUBLIC
APPROXIMATELY 40 FLOODED HOMES IN LA PORTE.
&&
EVENT NUMBER HGX1500054 HGX1500055 HGX1500078 HGX1500056 HGX1500057
HGX1500058 HGX1500059 HGX1500060 HGX1500061 HGX1500062 HGX1500077
HGX1500064 HGX1500065 HGX1500071 HGX1500068 HGX1500066 HGX1500067
HGX1500069 HGX1500072 HGX1500073 HGX1500074 HGX1500075 HGX1500070
HGX1500076
DCHLocal storm report, Apr 17, 10:29 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1029 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM FLASH FLOOD LA PORTE 29.67N 95.04W
04/17/2015 HARRIS TX EMERGENCY MNGR
LA PORTE EM REPORTS 65 HOMES FLOODED. 40 AFFECTED BY 6
INCHES OF WATER, 25 HOMES AFFECTED BY 6 INCHES TO 2 FEET.
1026 PM FLASH FLOOD PASADENA 29.66N 95.15W
04/17/2015 HARRIS TX EMERGENCY MNGR
EARLIER 15 MIN RAIN RATE OF 2.2 INCHES IS APPOX. 100 YR
FREQUENCY EVENT.
1026 PM FLASH FLOOD PASADENA 29.66N 95.15W
04/17/2015 HARRIS TX EMERGENCY MNGR
7 HARRIS COUNTY FLOOD CONTROL DISTRICT FLOOD WARNING
GAUGES HAVE RECORDED 50-YR OR GREATER RAIN FALL RATES
THIS EVENING.
&&
JSELocal storm report, Apr 17, 10:56 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1056 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM MARINE TSTM WIND 29 E GALVESTON 29.23N 94.41W
04/17/2015 M59 MPH GMZ355 TX BUOY
WIND GUST MEASURED AT BUOY 42035.
&&
EVENT NUMBER HGX1500079
DCHLocal storm report, Apr 17, 11:06 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1106 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TORNADO STAFFORD 29.62N 95.56W
04/17/2015 FORT BEND TX EMERGENCY MNGR
PSBL TORNADO. BRIEF TOUCHDOWN. DAMAGE TO FENCES AND HOUSE
UNDER CONSTRUCTION IN PROMENADE SUBDIVISION.
&&
JSEThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:20 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Waller, Washington | 3 hr |
| Apr 17, 7:37 PM CDT | Special Marine Warning | HGX | 83 min | |
| Apr 17, 7:37 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris, Matagorda | 38 min |
| Apr 17, 7:55 PM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris | 3 hr |
| Apr 17, 8:01 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Harris, Matagorda | 44 min |
| Apr 17, 8:25 PM CDT | Flash Flood Warning | HGX | Chambers, Galveston, Harris | 3 hr |
| Apr 17, 8:40 PM CDT | Special Marine Warning | HGX | 95 min | |
| Apr 17, 8:43 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston, Harris, Liberty | 47 min |
| Apr 17, 8:50 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston, Harris, Liberty | 40 min |
| Apr 17, 8:51 PM CDT | River Flood Warning | HGX | Harris | 61 hr |
| Apr 17, 8:55 PM CDT | Special Marine Warning | HGX | 35 min | |
| Apr 17, 9:09 PM CDT | Special Marine Warning | HGX | 96 min | |
| Apr 17, 9:21 PM CDT | Flash Flood Warning | HGX | Jackson, Wharton | 54 min |
| Apr 17, 9:26 PM CDT | Special Marine Warning | HGX | 64 min | |
| Apr 17, 9:49 PM CDT | River Flood Warning | HGX | Harris | 7 days |
| Apr 17, 10:12 PM CDT | Flash Flood Warning | HGX | Fort Bend, Wharton | 63 min |
| Apr 17, 10:54 PM CDT | River Flood Warning | HGX | Austin, Fort Bend, Wharton | 5 days |
| Apr 17, 10:54 PM CDT | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 8 days |
| Apr 17, 10:54 PM CDT | River Flood Warning | HGX | Jackson | 64 hr |
| Apr 17, 10:57 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 2 hr |
| Apr 17, 11:29 PM CDT | Flash Flood Warning | HGX | Chambers, Harris | 91 min |
| Apr 18, 1:23 AM CDT | Special Marine Warning | HGX | 112 min | |
| Apr 18, 3:15 AM CDT | Special Marine Warning | HGX | 2 hr | |
| Apr 18, 10:58 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 42 hr |
| Apr 18, 11:33 AM CDT | River Flood Warning | HGX | Galveston, Harris | 46 hr |
| Apr 18, 3:15 PM CDT | Special Weather Statement | HGX | Matagorda | 45 min |
| Apr 18, 5:25 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Harris | 50 min |
| Apr 18, 6:15 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston, Harris | 60 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.